MathSciNet Relay Station
MathSciNet bibliographic data
MR926131 (89b:05009) 05A10 (05A20)
Sagan, Bruce E. Inductive and injective proofs of log concavity results. Discrete Math. 68 (1988), no. 2-3, 281–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement